MathSciNet Relay Station
MathSciNet bibliographic data
MR1101227 35Q40 (35B05)
Zheng, Yu Xi Concentration in sequences of solutions to the nonlinear Klein-Gordon equation. Indiana Univ. Math. J. 40 (1991), no. 1, 201–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement